There is much you haven't told us, i.e., the age of your husband; whether or not he has sought medical help in the past etc. First things first. Find the cause of the ED, if he has ED in the first place. I would suggest bypassing herbal supplements; medications reflecated on TV; analysts, etc. See the experts in the field "endochronologists" who specialize in this field. It might well be he has low testosterone. Both young and old men can suffer from this problem. Research the symptoms of same which may give you a clue, i.e. cold sensitivity; insomnia; anemia, etc., it goes on and on, but is easily addressed and cureable. I am sure an endochronologist can diagnose the cause of his problem. I went through a similar situation but all is well now. I hope this helps. Find the cause of the problem first!View Thread
I am experiencing the very same symptoms and then some. However, it's somewhat expected at my age (77). While I more or less expected the sexual disfunctions, I did not expect all the other symptoms that I attributed to other causes, i.e., hot flashes, insomnia, weakness, etc. -- it goes on and on. In any event, I have completed extensive research and now know it's all attributable to low testosterone (more like "no" testosterone). I also know that it is not unusual for men in their 20's to experience the same problems with varying symptoms. I am currently being treated & expect to be chasing young women very shortly -- or hope so anyway. I suggest that you see your GP initially and obtain a blood test to check out your testosterone level. If it's low go to an expert to determine the cause. Don't waste time with your GP as low T has a number of causes , some of them very serious. The expert I am referring to is an endocrinologist, a doc who specializes in the indocrine system (hormones). I also suggest that you avoid all supplements promising fantastic results as they are unregulated by the FDA and you never know what's really in them. Good luck with you quest & hope you'll be chasing the ladies soon. (You probably only need a shot of testosterone to get you off and running!)
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.